# SDR QXEA200400036

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 4,928 hours, 5,628 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLT 2307 RETURNED TO FIELD, BLEED HOT CAUTION ON CLIMBOUT.  REPLACED OVERTEMP SWITCH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
